American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(22.05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 71 found      Go to page: 1 2 3

[1] Ronald O. Fulp. Character semigroups of locally compact inverse semigroups . Proc. Amer. Math. Soc. 27 (1971) 613-618. MR 0276401.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] J. H. Carruth and C. E. Clark. Compact totally $\mathcal{H}$ ordered semigroups . Proc. Amer. Math. Soc. 27 (1971) 199-204. MR 0271263.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Frank Knowles. Semigroups that are the union of a group on $E\sp{3}$ and a plane . Trans. Amer. Math. Soc. 160 (1971) 305-325. MR 0281831.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] D. R. Brown and Michael Friedberg. Linear representations of certain compact semigroups . Trans. Amer. Math. Soc. 160 (1971) 453-465. MR 0281830.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] R. O. Fulp and J. W. Stepp. Structure of the semigroup of semigroup extensions . Trans. Amer. Math. Soc. 158 (1971) 63-73. MR 0277651.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] John D. McCharen. Semigroups on finitely floored spaces . Trans. Amer. Math. Soc. 156 (1971) 85-89. MR 0274641.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] J. H. Carruth and Jimmie D. Lawson. Semigroups through semilattices . Trans. Amer. Math. Soc. 152 (1970) 597-608. MR 0268316.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Anthony To-ming Lau. Functional analytic properties of topological semigroups and $n$-extreme amenability . Trans. Amer. Math. Soc. 152 (1970) 431-439. MR 0269772.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Reuben W. Farley. Positive Clifford semigroups on the plane . Trans. Amer. Math. Soc. 151 (1970) 353-369. MR 0263966.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] J. H. Carruth and C. E. Clark. Representations of certain compact semigroups by ${\rm HL}$-semigroups . Trans. Amer. Math. Soc. 149 (1970) 327-337. MR 0263964.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Anthony To-ming Lau. Topological semigroups with invariant means in the convex hull of multiplicative means . Trans. Amer. Math. Soc. 148 (1970) 69-84. MR 0257260.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Hanns Joachim Weinert. Semigroups of right quotients of topological semigroups . Trans. Amer. Math. Soc. 147 (1970) 333-348. MR 0252551.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] J. G. Horne. Semigroups on a half-space . Trans. Amer. Math. Soc. 147 (1970) 1-53. MR 0255718.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Joe W. Jenkins. Amenable subsemigroups of a locally compact group . Proc. Amer. Math. Soc. 25 (1970) 766-770. MR 0263967.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] John A. Hildebrant. The universal compact subunithetic semigroup . Proc. Amer. Math. Soc. 23 (1969) 220-224. MR 0252548.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Edward N. Ferguson. Commutative rims in clans with zero . Proc. Amer. Math. Soc. 23 (1969) 304-305. MR 0251162.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] James W. Stepp. $D$-semigroups . Proc. Amer. Math. Soc. 22 (1969) 402-406. MR 0245716.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] John W. Baker and Neal J. Rothman. Separating points by semicharacters in topological semigroups . Proc. Amer. Math. Soc. 21 (1969) 235-239. MR 0236301.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Carl Eberhart and John Selden. On the closure of the bicyclic semigroup . Trans. Amer. Math. Soc. 144 (1969) 115-126. MR 0252547.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Dennison R. Brown and Michael Friedberg. A new notion of semicharacters . Trans. Amer. Math. Soc. 141 (1969) 387-401. MR 0242984.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Ronald Fulp. Continuous characters of compact semigroups . Trans. Amer. Math. Soc. 137 (1969) 421-430. MR 0237701.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] John A. Hildebrant. On compact divisible abelian semigroups . Proc. Amer. Math. Soc. 19 (1968) 405-410. MR 0222206.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Charles R. Storey. A description of all globally idempotent threads with zero . Trans. Amer. Math. Soc. 130 (1968) 185-207. MR 0217205.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] J. Selden and B. Madison. Clans on group-supporting spaces . Proc. Amer. Math. Soc. 18 (1967) 540-545. MR 0214696.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] J. T. Borrego. Homomorphic retractions in semigroups . Proc. Amer. Math. Soc. 18 (1967) 716-719. MR 0214694.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] J. E. Diem and F. B. Wright. Real characters and the radical of an abelian group . Trans. Amer. Math. Soc. 129 (1967) 517-529. MR 0214697.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] L. N. Argabright. A note on invariant integrals on locally compact semigroups . Proc. Amer. Math. Soc. 17 (1966) 377-382. MR 0188341.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Michael Friedberg. A note on Haar-like measure for group-extremal semi-groups . Proc. Amer. Math. Soc. 17 (1966) 1079-1082. MR 0197618.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Sigmund N. Hudson. Lie loops with invariant uniformities. II . Trans. Amer. Math. Soc. 118 (1965) 526-533. MR 0174652.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Haskell Cohen and R. J. Koch. Acyclic semigroups and multiplications on two-manifolds . Trans. Amer. Math. Soc. 118 (1965) 420-427. MR 0175098.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 71 found      Go to page: 1 2 3